# SDR ASAA2025013155651

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 30,794 hours, 9,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BOARDING DOOR CANNOT CLOSE. GROUNDED - YES. DOOR LOCK MECHANISM LUBED AS REQUIRED PER AMM 52-11-00. OPS CHECK GOOD.
